A formula for the inversion by parts of a certain linear operator, and certain of its applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1969), pp. 31-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_4_a6,
author = {P. A. Murav'ev},
title = {A~formula for the inversion by parts of a~certain linear operator, and certain of its applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--37},
year = {1969},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_4_a6/}
}
TY - JOUR AU - P. A. Murav'ev TI - A formula for the inversion by parts of a certain linear operator, and certain of its applications JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 31 EP - 37 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1969_4_a6/ LA - ru ID - IVM_1969_4_a6 ER -
P. A. Murav'ev. A formula for the inversion by parts of a certain linear operator, and certain of its applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1969), pp. 31-37. http://geodesic.mathdoc.fr/item/IVM_1969_4_a6/